Alert archive / Massachusetts / Frost Advisories in 2006

Frost Advisory 4, NWS Boston/Norton, MA

October 7, 20065 counties in Massachusetts; Hillsborough County, New Hampshire

NWS Boston/Norton, MA issued this frost advisory at Oct 7, 2006, 3:55 PM EDT for 5 counties in Massachusetts; Hillsborough County, New Hampshire. It took effect at Oct 8, 2006, 2:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 7, 2006, 3:55 PM EDT (19:55 UTC)
In effect from
Oct 8, 2006, 2:00 AM EDT
Expired
Oct 8, 2006, 8:00 AM EDT
In force
6 hr
Issued by
NWS Boston/Norton, MA

Counties Bristol County, MA, Essex County, MA, Middlesex County, MA, Norfolk County, MA, Plymouth County, MA, Hillsborough County, NH

The radar

The Boston radar (KBOX), 41 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 7.9 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2006-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2006-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
809 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBOX 071955
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
355 PM EDT SAT OCT 7 2006

MAZ002>004-008-010-NHZ011-080400-
/O.CON.KBOX.FZ.W.0002.061008T0600Z-061008T1200Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-EASTERN HAMPSHIRE MA-CHESHIRE NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...CHESTERFIELD...AMHERST...NORTHAMPTON...
JAFFREY...KEENE
355 PM EDT SAT OCT 7 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. 

HIGH PRESSURE WILL SLOWLY BUILD ACROSS NEW ENGLAND TONIGHT. THIS
MEANS THAT CLEAR SKIES AND CALM WINDS WILL REMAIN ACROSS SOUTHWEST
NEW HAMPSHIRE INTO NORTH CENTRAL AND NORTHWEST MASSACHUSETTS.
TEMPERATURES ARE EXPECTED TO DROP TO THE LOWER 30S ACROSS SOME
PORTIONS OF THE WARNING AREA OVERNIGHT. THE LOWEST READINGS ARE
EXPECTED TO OCCUR BETWEEN 3 AND 8 AM SUNDAY.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS.  THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD 
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

MAZ005-006-013-014-017-018-NHZ012-080400-
/O.NEW.KBOX.FR.Y.0004.061008T0600Z-061008T1200Z/
CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-
EASTERN HILLSBOROUGH NH-
INCLUDING THE CITIES OF...FRAMINGHAM...LOWELL...LAWRENCE...
FOXBORO...NORWOOD...CAMBRIDGE...TAUNTON...BROCKTON...MANCHESTER...
NASHUA
355 PM EDT SAT OCT 7 2006

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. 

HIGH PRESSURE OVER THE REGION WILL BRING CLEAR SKIES AND DIMINISHING
WINDS TONIGHT. WITH THESE CONDITIONS...TEMPERATURES ARE EXPECTED TO
DROP TO THE LOWER TO MID 30S ACROSS MANY LOCATIONS OF THE ADVISORY
AREA. THE LOWEST READINGS ARE EXPECTED TO OCCUR BETWEEN 3 AND 7 AM
SUNDAY. 

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.  ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

$$

EVT
2 follow-up statements
000 
WWUS71 KBOX 080239
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1039 PM EDT SAT OCT 7 2006

MAZ002>004-008-010-NHZ011-081200-
/O.CON.KBOX.FZ.W.0002.061008T0600Z-061008T1200Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-EASTERN HAMPSHIRE MA-CHESHIRE NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...CHESTERFIELD...AMHERST...NORTHAMPTON...
JAFFREY...KEENE
1039 PM EDT SAT OCT 7 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. 

HIGH PRESSURE WILL SLOWLY BUILD ACROSS NEW ENGLAND TONIGHT. THIS
MEANS THAT CLEAR SKIES AND CALM WINDS WILL REMAIN ACROSS
SOUTHWEST NEW HAMPSHIRE INTO NORTH CENTRAL AND NORTHWEST
MASSACHUSETTS. TEMPERATURES ARE EXPECTED TO DROP TO THE LOWER 30S
ACROSS SOME PORTIONS OF THE WARNING AREA OVERNIGHT. THE LOWEST
READINGS ARE EXPECTED TO OCCUR BETWEEN 3 AND 8 AM SUNDAY.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS.  THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

MAZ005-006-013-014-017-018-NHZ012-081200-
/O.CON.KBOX.FR.Y.0004.061008T0600Z-061008T1200Z/
CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-
EASTERN HILLSBOROUGH NH-
INCLUDING THE CITIES OF...FRAMINGHAM...LOWELL...LAWRENCE...
FOXBORO...NORWOOD...CAMBRIDGE...TAUNTON...BROCKTON...MANCHESTER...
NASHUA
1039 PM EDT SAT OCT 7 2006

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. 

HIGH PRESSURE OVER THE REGION WILL BRING CLEAR SKIES AND
DIMINISHING WINDS TONIGHT. WITH THESE CONDITIONS...TEMPERATURES
ARE EXPECTED TO DROP TO THE LOWER TO MID 30S ACROSS MANY
LOCATIONS OF THE ADVISORY AREA. THE LOWEST READINGS ARE EXPECTED
TO OCCUR BETWEEN 3 AND 7 AM SUNDAY.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.  ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

$$
000 
WWUS71 KBOX 080645
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
245 AM EDT SUN OCT 8 2006

MAZ002>004-008-010-NHZ011-081200-
/O.CON.KBOX.FZ.W.0002.000000T0000Z-061008T1200Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-EASTERN HAMPSHIRE MA-CHESHIRE NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...CHESTERFIELD...AMHERST...NORTHAMPTON...
JAFFREY...KEENE
245 AM EDT SUN OCT 8 2006

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

LIGHT WINDS AND CLEAR SKIES HAVE ALLOWED FOR AN IDEAL NIGHT OF
RADIATIONAL COOLING.  AS OF 2 AM...TEMPERATURES HAD FALLEN INTO THE
MID 30S ACROSS THE REGION. TEMPERATURES WILL CONTINUE TO SLOWLY FALL
AND SHOULD BE AT OR JUST BELOW THE FREEZING MARK ACROSS A GOOD CHUNK
OF THE AREA BY DAYBREAK.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS.  THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

MAZ005-006-013-014-017-018-NHZ012-081200-
/O.CON.KBOX.FR.Y.0004.000000T0000Z-061008T1200Z/
CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-
EASTERN HILLSBOROUGH NH-
INCLUDING THE CITIES OF...FRAMINGHAM...LOWELL...LAWRENCE...
FOXBORO...NORWOOD...CAMBRIDGE...TAUNTON...BROCKTON...MANCHESTER...
NASHUA
245 AM EDT SUN OCT 8 2006

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

LIGHT WINDS AND CLEAR SKIES HAVE ALLOWED FOR AN IDEAL NIGHT OF
RADIATIONAL COOLING.  AS OF 2 AM...TEMPERATURES HAD FALLEN INTO THE
30S ACROSS MUCH OF THE REGION. TEMPERATURES WILL CONTINUE TO SLOWLY
FALL AND SHOULD RANGE FROM BETWEEN 32 AND 35 DEGREES BY DAYBREAK.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.  ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

$$

FRANK

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Oct 7, 3:30 PM EDT, 25 minutes earlier.

Area forecast discussion, Oct 7, 3:30 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
330 PM EDT SAT OCT 7 2006

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
A BEAUTIFUL BUT COOL DAY FOR MOST AREAS ACROSS THE REGION THIS
AFTERNOON. SOME CLOUDS DID DEVELOP ALONG THE EAST COAST AND OVER THE
CAPE AND ISLANDS OFF THE OCEAN WITH THE ONSHORE FLOW...WITH A SOLID
OVERCAST ACROSS THE CAPE AND ISLANDS.  EXPECT THESE CLOUDS TO MELT
AWAY WITH SUNSET AND THE HIGH PRESSURE RIDGE BUILDING OVERHEAD
TONIGHT.

THE SHORT RANGE MODELS WERE IN VERY GOOD AGREEMENT THIS AFTERNOON AS
SURFACE HIGH PRESSURE AND A FLAT UPPER FLOW DOMINATES.

AS THE HIGH SLOWLY SINKS SOUTH TONIGHT...EXPECT SKIES TO CLEAR AND
WINDS TO DROP OFF ACROSS MOST INTERIOR LOCATIONS. THIS IS THE
PERFECT RECIPE FOR RADIATIONAL COOLING...WHICH WE EXPECT. WILL STILL
BE HIGH ENOUGH WIND ALONG THE COAST FOR ANY FROST AND/OR FOG TO
FORM.  WITH COLD TEMPS...WILL ISSUE FROST ADVISORY FOR INTERIOR
AREAS OF EASTERN MASSACHUSETTS INTO EASTERN HILLSBOROUGH COUNTY FOR
TONIGHT.  SINCE TEMPS HAVE ALREADY HIT THE FROST CRITERIA IN WESTERN
MIDDLESEX AND WESTERN/CENTRAL HILLSBOROUGH...WILL NOT ISSUE AGAIN
BUT TEMPS WILL NOT BE LOW ENOUGH FOR THE FREEZE SO NO HEADLINES
NEEDED FOR THOSE TWO ZONES.  HOWEVER...TEMPS SHOULD BE LOW ENOUGH
OVER CHESHIRE...FRANKLIN AND HAMPSHIRE TO MAKE THE FREEZE AND WILL
CONTINUE THE FREEZE WARNING THERE.

PATCHY FOG WILL ALSO FORM TONIGHT...WHICH MIGHT BE A PROBLEM FOR
SOME LOCATIONS TO GET THE FROST.  EXPECT THIS TO BURN OFF BY MID
MORNING SUNDAY AS SKIES WILL BE CLEAR.

THE HIGH WILL CONTINUE TO PUSH SOUTH OF THE REGION SUNDAY AND SUNDAY
NIGHT...SO EXPECT MAINLY CLEAR SKIES...THOUGH SOME HIGH CLOUDS MAY
WORK IN LATER SUNDAY.  THE E-W RIDGE AXIS WILL CROSS THE REGION
LATER SUNDAY AND SUNDAY NIGHT...WITH LIGHT WINDS SHIFTING TO W-SW.
WARM AIR ADVECTION WILL BRING IN SOMEWHAT MILDER AIR AND SLOWLY
INCREASING DEWPOINTS...SO TEMPS ON SUNDAY NIGHT WILL BE A FEW
DEGREES WARMER THAN TONIGHT...THOUGH SOME LOCATIONS WILL STILL DROP
TO THE UPPER 30S.

USED A BLEND OF THE MAV AND MET MOS TEMPERATURES ALONG WITH THE
PREVIOUS SHIFTS FORECAST.

&&

.LONG TERM /MONDAY THROUGH NEXT SATURDAY/...
PLEASANT AUTUMN WEATHER WILL CONTINUE MONDAY...WITH MOSTLY SUNNY
SKIES AND TEMPS WARMING INTO THE MID AND UPR 70S. WEAK COLD FRONT
WILL MOVE ACROSS THE REGION LATE MONDAY INTO MONDAY EVENING. AS
PREVIOUS SHIFTS HAVE NOTED...NOT MUCH MOISTURE ASSOCIATED WITH THE
FRONT...SO WE WILL CONTINUE WITH A DRY FCST MONDAY AND MONDAY NIGHT.

FRONT OFSHR BY TUE...WITH COOLER AIRMASS OVERSPREADING THE REGION AS
HIGH PRES BUILDS ACRS SRN ONTARIO AND QUEBEC. GFS INDICATING LOTS OF
POST FRONTAL LOW LEVEL MOISTURE TUE BEHIND THE FRONT. GIVEN SFC FLOW
IS MORE NORTHERLY THAN NORTHEAST...THINKING GFS MOISTURE IS
OVERDONE. SURROUNDING OFFICES AGREE AND THUS HAVE DECREASED MDL SKY
CVR AND EXPECTING AT LEAST PARTLY SUNNY CONDITIONS...WITH MOST CLOUD
COVER ACRS ERN MA.

WEDNESDAY THROUGH SATURDAY...
NOT MUCH CHANGE TO PREVIOUS FCST HERE...AS 00Z MDL SUITE CONTINUES
TO SUPPORT DRY WX FOR MUCH IF NOT ALL OF WED...WITH HIGHEST CHC OF
RAIN WED NIGHT THROUGH THU NGT AND POSSIBLY LINGERING INTO EARLY FRI
ACRS ERN MA. THEN DRY WX SHOULD RETURN SECOND HALF OF FRI AND
CONTINUE INTO SAT...WITH TEMPS NEAR NORMAL FRI AND THEN SLIGHTLY
BELOW NORMAL SAT.

AS FOR THE 00Z MDL DATA...GUID CONTINUES TO ADVERTISE A HIGH
AMPLITUDE PATTERN EVOLVING WITH THE OUTCOME BEING A DEEP ANOMALOUS
UPR LOW OVR THE OH VLLY BY LATE THU. 00Z GFS ENS INDICATING 3-4
NEGATIVE STD DEVIATION ASSOCIATED WITH THIS UPPER LOW STRONG MDL
AGREEMENT HERE BETWEEN 00Z GFS/UKMET/GGEM AND GFS ENS...WITH 00Z
ECMWF BACKING OFF FROM ITS 12Z RUN. FOR AN EXCELLENT DISCUSSION ON
ADDITIONAL DETAILS REGARDING THIS ANOMALOUS SYSTEM...GO TO
PRELIMINARY EXTENDED FORECAST DISCUSSION AT
WWW.HPC.NCEP.NOAA.GOV/PREEPD/PREEPD.HTML

AHEAD OF THIS DEEP CLOSED LOW AND ASSOCIATED SFC CDFNT...STG ATLC
MSTR ADVECTION INTO NEW ENGLAND BEGINNING LATE WED. 00Z GFS ENS
INDICATE LESS THAN 20% PROB OF 0.10 QPF THRU 7 PM WED ACRS RI AND
ERN MA. OTHER MDL GUID SUPPORTS THIS...SO WL KP THE BULK OF THE AREA
DRY WED WITH POPS INCREASING AFT DARK WED FROM WEST TO EAST.

ALL MDL GUID IN GD AGREEMENT THAT THE TIME FRAME FOR THE HIGHEST CHC
OF RAIN WL BE FROM WED NGT THROUGH THU NGT...AND PSBL LINGERING
INTO ERN MA FRI AM. HEAVY SHOWERS AHEAD AND ALONG THE CDFNT ARE
POSSIBLE THU AND THU NGT...AS GFS ENS INDICATE SUB-TROPICAL PLUME OF
MSTR WL BE ADVECTED NWD INTO NEW ENGLAND...WITH PWATS OF PLUS 2-3
STD DEVIATION

BY AFTN...CD FNT SHOULD BE OFSHR WITH DRIER WX OVERSPREADING THE
REGION. LARGE MDL SPREAD BETWEEN 00Z ECMWF AND 00Z GFS WITH POST
FRONTAL TEMPS...MAINLY 00Z ECWMF BEING TOO PROGRESSIVE. GIVEN THE
00Z ECMWF HAS DEVIATED FM THE MDL PACK INCLUDING ITS PREVIOUS 12Z
RUN...WE WL LEAN TWD THE 00Z GFS...00Z MEX MOS AND GFS ENS THERMAL
FIELDS. THIS WL RESULT IN THE CORE OF THE COOLER AIR BEING DELAYED
UNTIL SAT.

&&

.AVIATION...
VFR CONDITIONS AT MOST LOCATIONS...THOUGH SOME LOW CLOUDS HAVE
WORKED IN OFF THE OCEAN.  KORH DID HAVE CLOUD DECK AT 2600 FT
EARLIER...BUT THAT HAS DISSIPATED WITH DRY AIR AND SUBSIDENCE
WORKING IN.  EXPECT SKIES TO CLEAR FROM N-S TONIGHT...BUT PATCHY
FOG WILL DEVELOP AGAIN IN THE NORMAL LOCATIONS. DID MENTION A TEMPO
GROUP AT BOTH KBAF AND KBDL FOR THIS DURING THE PRE DAWN HOURS.
ONCE THE FOG BURNS OFF...EXPECT A SPECTACULAR DAY FOR FLYING ON
SUNDAY.

&&

.MARINE...
IN THE SHORT TERM...WINDS ACROSS THE WATERS FROM THE MERRIMACK RIVER
TO PLYMOUTH HAVE DIMINISHED BELOW 20 KTS...SO HAVE CONVERTED THE
SMALL CRAFT TO ONE FOR SEAS ONLY...WHICH WILL REMAIN AOA 5 FEET
THROUGH SUNDAY.  STILL HAVE SOME E-NE GRADIENT SOUTH OF PROVINCETOWN
INTO TONIGHT...SO KEPT FULL SMALL CRAFT GOING.  WINDS AT BUZZARDS
BAY BUOY STILL GUSTING TO 29 KTS...THOUGH THE TREND HAS BEEN FOR A
SLOW DECREASE.  SEAS REMAIN AT 8-10 FEET AT BUOYS 017 AND 018.
EXPECT WINDS TO DIMINISH AS HIGH PRESSURE RIDGE BUILDS SLOWLY SOUTH
ACROSS THE WATERS TONIGHT AND SUNDAY.

AS THE RIDGE AXIS CROSSES THE WATERS...WINDS WILL SHIFT TO W-SW
SUNDAY NIGHT...BUT REMAIN AT 15 KTS OR LESS.  SEAS WILL SLOWLY
SUBSIDE SUNDAY NIGHT.

IN THE LONG TERM...
PLEASANT BOATING WEATHER WILL CONTINUE INTO MONDAY...WITH FAIRLY
LIGHT WEST TO SOUTHWEST WINDS AHEAD OF THE CDFNT. FRONTAL PASSAGE
EXPECTED AROUND MON EVENING. THEN WNDS SHIFT TO N TUE...ALTH SPEEDS
ONLY EXPECTED TO BE 10-15 KT.  AS SFC HI MOVES ACRS THE MARITIMES...
WND WILL TURN SE WED AND GRADIENT INCREASES WITH LOW MOVING INTO THE
GRTLKS. THIS WILL TRANSLATE INTO SE WNDS INCREASING TO 15-20 KT WED.

WED NGT AND THU...ALL MDL GUID SUPPORTS S TO SE WNDS INCREASING TO
20-30 KT THIS PERIOD AS A STRONG COLD FRONT APPROACHES FROM THE W.
IN ADDITION...SHOWERS AND POSSIBLY A TSTM CAN BE EXPECTED DURING
THIS TIME.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...FREEZE WARNING FOR MAZ002>004-008-010 FROM 2 AM SUNDAY TO 8 AM
     SUNDAY.
  ...FROST ADVISORY FOR MAZ005-006-013-014-017-018 FROM 2 AM SUNDAY
     TO 8 AM SUNDAY.
NH...FREEZE WARNING FOR NHZ011 FROM 2 AM SUNDAY TO 8 AM SUNDAY.
  ...FROST ADVISORY FOR NHZ012 FROM 2 AM SUNDAY TO 8 AM SUNDAY.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FOR ANZ232-235-237 UNTIL 7 AM SUNDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ233-234 UNTIL 11 PM SATURDAY.
  ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR ANZ250 UNTIL 6 PM
     SUNDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ254-255 UNTIL 6 PM SUNDAY.
&&

SHORT TERM...EVT
LONG TERM...NOCERA
AVIATION...EVT
MARINE...EVT/NOCERA
Hazardous weather outlook, Oct 7, 3:47 PM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
347 PM EDT SAT OCT 7 2006

ANZ230>237-250-254-255-CTZ002>004-MAZ002>024-026-NHZ011-012-015-
RIZ001>008-080900-
BARNSTABLE-BLOCK ISLAND-BLOCK ISLAND SOUND-BOSTON HARBOR-BRISTOL-
BUZZARDS BAY-CAPE COD BAY-CENTRAL MIDDLESEX COUNTY-CHESHIRE-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM-
COASTAL WATERS FROM NANTUCKET MA TO MARTHAS VINEYARD MA TO BLOCK
ISLAND RI TO MONTAUK NY SOUTHEAST TO 20NM-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-DUKES-EASTERN ESSEX-EASTERN FRANKLIN-EASTERN HAMPDEN-
EASTERN HAMPSHIRE-EASTERN HILLSBOROUGH-EASTERN KENT-EASTERN NORFOLK-
EASTERN PLYMOUTH-HARTFORD-NANTUCKET-NANTUCKET SOUND-NARRAGANSETT BAY-
NEWPORT-NORTHERN BRISTOL-NORTHERN WORCESTER-
NORTHWEST MIDDLESEX COUNTY-NORTHWEST PROVIDENCE-RHODE ISLAND SOUND-
SOUTHEAST MIDDLESEX-SOUTHEAST PROVIDENCE-SOUTHERN BRISTOL-
SOUTHERN PLYMOUTH-SOUTHERN WORCESTER-SUFFOLK-TOLLAND-VINEYARD SOUND-
WASHINGTON-WESTERN AND CENTRAL HILLSBOROUGH-WESTERN ESSEX-
WESTERN FRANKLIN-WESTERN HAMPDEN-WESTERN HAMPSHIRE-WESTERN KENT-
WESTERN NORFOLK-WESTERN PLYMOUTH-WINDHAM-
347 PM EDT SAT OCT 7 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...
NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN
MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS...SOUTHERN NEW
HAMPSHIRE...CENTRAL RHODE ISLAND...NORTHERN RHODE ISLAND...
SOUTHERN RHODE ISLAND AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT...
A FREEZE WARNING REMAINS IN EFFECT FOR CHESHIRE COUNTY OF NEW
HAMPSHIRE...AND EXTENDING SOUTH INTO NORTHWEST MASSACHUSETTS UNTIL 8
AM SUNDAY MORNING...AS TEMPERATURES PLUMMET OVERNIGHT INTO THE UPPER
20S TO LOWER 30S.  IN ADDITION...A FROST ADVISORY HAS BEEN
POSTED TONIGHT FOR EASTERN MASSACHUSETTS...EXTENDING AS FAR
SOUTH AS ATTLEBORO...TAUNTON AND BRIDGEWATER.  LOW TEMPERATURES BY
SUNRISE ARE EXPECTED TO RANGE BETWEEN 33 AND 36. PLEASE SEE OUR
STATEMENT UNDER THE HEADER /BOSNPWBOX/ FOR MORE DETAILED
INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY
HEAVY SHOWERS AND STRONG WIND MAY IMPACT THE REGION THURSDAY AND
THURSDAY NIGHT...AHEAD OF AN APPROACHING COLD FRONT. OTHERWISE...NO
HAZARDOUS WEATHER IS EXPECTED THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH WEDNESDAY.

NOCERA

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 4:22 AM EDTFreeze WarningBOXFranklin, Hampshire, Worcester28 hr

Nearby

Frost Advisories in Massachusetts, 2006Frost Advisories in New Hampshire, 2006Every frost advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.